# SDR YENA20111018365

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 31,449 hours, 11,078 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 534 TPA-EWR - DURING MAINTENANCE, ON WEEKLY CHECK FOUND EMERGENCY LIGHT TEST FAULT.  EPSU EXT LOAD AFT LEFT.  RE-SECURED L2 SLIDE CONNECTOR AMM 25-62-44.  EMERGENCY LIGHT TEST GOOD.
